# SDR PB8R201408280001

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: General aviation
- Aircraft: N529Q
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 7,471 hours, 2,540 cycles
- Engine: Rroyce BR700710C411
- Engine time: 7,471 hours, 2,614 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 1159BM512453
- Part serial: J050179004
- Condition: Cracked
- Location: Engine
- Part time: 7,471 hours, 2,540 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE EDDY CURRENT INSPECTION OF ENGINE STRUT, FOUND A CRACK IN THE ATTACH LUG.
